Texas, 2020Heat in Texas, July 9 to 13, 2020
July 9 to 13, 2020 · NWS FWD · 46 events in 46 counties and zones
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect for various parts of the region July 9th through the 13th.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect for various parts of the region July 9th through the 13th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jul 9, 4:54 AM CST, 7 hours 6 minutes earlier.
Area forecast discussion, Jul 9, 4:54 AM CST, 7 hours 6 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
554 AM CDT Thu Jul 9 2020
.SHORT TERM... /NEW/
Update:
No significant changes made for this morning's update. Some patchy
low clouds are spreading northward through Central Texas as a low
level jet pulls moisture north, but these will quickly scatter
out later this morning. We'll be monitoring a complex of
thunderstorms to the north later tonight, but any activity should
remain off to our east during the overnight hours. Otherwise, the
current forecast is in good shape.
Dunn
&&
Previous Discussion:
/Overnight through Friday/
The expansion of the summertime subtropical ridging across the
Southern Plains is underway and will lead to hot and dry
conditions into the upcoming weekend, including the hottest
temperatures so far this year. For the remainder of tonight,
mostly clear skies will prevail with a warm night in store.
Overnight lows will be in the upper 70s in most locations.
The center of the ridge will still be well west of us on Thursday
keeping us in a northerly flow aloft. We will have to monitor for
the outside chance that a complex of thunderstorms could rotate
around the high and clip our northeast counties both Thursday and
again on Friday, but right now rain chances look to be less than
10%.
Heat will be the main story as temperatures climb into the
mid/upper 90s on Thursday and sufficient low level moisture will
be in place to send heat indices into the 104-107 degree range.
We've expanded the heat advisory for a row of counties to the
south for Thursday. By Friday, the ridge strengthens to 598 dm
over New Mexico with highs climbing to near 100 in most locations
except our far eastern counties. Heat indices will also continue
to climb into the 105-110 degree range.
Dunn
&&
.LONG TERM... /Issued 317 AM CDT Thu Jul 9 2020/
/Saturday through Next Week/
Very hot conditions are expected in the extended forecast period
across the region as the mid-level ridge continues to build and
extend towards the Southern Plains. With oppressive heat likely
through early next week, take extra precautions to limit any
outdoor activities. Precipitation chances will remain near zero
due to strong subsidence in place across North and Central Texas.
This weekend will feature the hottest temperatures of the year,
with afternoon high temperatures soaring into the upper 90s across
East Texas to near 105 across the Big Country. In addition to the
hot temperatures, dewpoints in the upper 60s to upper 70s will
yield heat index values ranging from 104 to near 110 degrees.
Daytime mixing across the far southwestern counties should help
lower dewpoints into the upper 50s and low 60s, keeping heat
indices closer to the actual temperature. No changes are needed
for the current Heat Advisory on Saturday, which includes all our
counties except for Comanche, Mills, and Lampasas, but it will
likely be extended through Sunday.
With the upper level high across the Southwest this weekend,
northwest flow aloft across the Arklatex region will be in place.
Model solutions continue to show a nocturnal complex along the
eastern periphery of the ridge late Saturday night. This activity
should remain east of our region, but a slight increase in cloud
cover is possible across East Texas. Temperatures on Sunday will
be a degree or two hotter than Saturday as low-level winds become
a bit more southwesterly. Areas along and east of I-35 may realize
heat index values closer to 110 as well, as the humidity remains
high.
Drier air may bring some very slight relief to parts of the
region as the center of the mid-level high shifts toward the
Southern Plains next week, but triple-digit high temperatures are
still expected across North and Central Texas.
Garcia
&&
.AVIATION... /NEW/
/12Z TAFs/
Some patchy MVFR cigs are spreading north through Central Texas
where Waco has gone BKN018 over the last hour. These may try to
sneak into DAL/GKY through sunrise. For now, we'll add a brief
TEMPO to those sites with the expectation that these clouds will
scatter out rather quickly early this morning. Southerly winds
will prevail at 10-15 kt with VFR through the remainder of the
period.
Dunn
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 97 78 98 79 101 / 0 0 0 0 0
Waco 97 76 98 77 101 / 0 0 0 0 0
Paris 93 76 95 76 98 / 0 0 0 0 0
Denton 97 77 98 78 101 / 0 0 0 0 0
McKinney 95 76 98 78 101 / 0 0 0 0 0
Dallas 97 79 98 79 101 / 0 0 0 0 0
Terrell 95 76 96 76 99 / 0 0 0 0 0
Corsicana 96 76 95 77 98 / 0 0 0 0 0
Temple 97 75 99 76 101 / 0 0 0 0 0
Mineral Wells 98 76 99 76 102 / 0 0 0 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 8 PM CDT Saturday for
TXZ091>095-100>107-115>123-130>135-144>148-159>161.
Heat Advisory from 1 PM Friday to 8 PM CDT Saturday for TXZ129-
143-157-158-162-174-175.
&&
91
Hazardous weather outlook, Jul 9, 2:17 AM CST, 9 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
317 AM CDT Thu Jul 9 2020
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-100830-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
317 AM CDT Thu Jul 9 2020
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Today and Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Very hot conditions are expected through the weekend with
temperatures reaching and exceeding 100 degrees. Afternoon heat
indices will climb above 105 degrees across North and Central Texas.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Heat, Montague
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Montague forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Cooke
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Cooke forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Grayson
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Grayson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Fannin
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Lamar
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Lamar forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Young
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Young forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Jack
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Jack forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Wise
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Wise forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Denton
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Denton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Collin
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Delta
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Hunt
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Kaufman
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Rockwall
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Dallas
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Tarrant
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Tarrant forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Parker
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Parker forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Palo Pinto
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Stephens
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Erath
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Erath forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Somervell
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Hood
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Bosque
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, McLennan
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Falls
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Ellis
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Navarro
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Anderson
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Freestone
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Henderson
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Johnson
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Eastland
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Eastland forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Van Zandt
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Rains
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Comanche
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.
Heat, Bell
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.
Heat, Milam
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.
Heat, Robertson
- When
- July 9, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.
Heat, Mills
- When
- July 10, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Mills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.
Heat, Lampasas
- When
- July 10, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Lampasas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.
Heat, Hamilton
- When
- July 10, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.
Heat, Coryell
- When
- July 10, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Coryell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.
Heat, Leon
- When
- July 10, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 10th through the 13th.
Heat, Hopkins
- When
- July 10, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Limestone
- When
- July 10, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
Heat, Hill
- When
- July 10, 12:00 PM CST to July 13, 7:00 PM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
For several days in a row, afternoon Heat Index values soared to between 105-115 degrees. A Heat Advisory was in effect July 9th through the 13th.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Arizona, July 9 to 14, 202047 deaths · 36 events
- Rip Current in New York, July 9, 20201 death · 1 event
- Flash Flood in Michigan, July 9, 2020$1.0 million · 1 event
- Flash Flooding and Damaging Winds in Illinois, July 9, 2020$235,000 · 52 kt wind · 11 events
- Hail and Damaging Winds in Ohio, July 9, 2020$65,000 · 1 in hail · 9 events
- Damaging Winds and Lightning Strike in Wisconsin, July 9, 2020$44,000 · 59 kt wind · 14 events
- Damaging Winds in Iowa, July 9, 2020$47,000 · 52 kt wind · 7 events
- Hail and Damaging Winds in Georgia, July 9 to 10, 2020$26,000 · 1.25 in hail · 13 events
- Excessive Heat and Hail in Texas, July 9, 20203 injured · 1.25 in hail · 6 events
- Flash Flood and Damaging Winds in Iowa, July 9, 202061 kt wind · 16 events
- Heat in New York, July 9, 202015 events
- Damaging Winds in Michigan, July 9, 20201 injured · 56 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 901764, 905209, 905210, 905211, 905212, 905267, 905268, 905269, 905270, 905271, 905272, 905273, 905274, 905275, 905276, 905277, 905278, 905279, 905280, 905281, 905282, 905283, 905284, 905285, 905286, 905287, 905289, 905290, 905291, 905292, 905293, 905296, 905297, 905299, 905300, 905301, 905302, 905303, 905304, 905305, and more.